# SDR DALA2025091706832

- Difficulty date: September 13, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 95,992 hours, 44,529 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY O2 MASK FELL ON LANDING.  FWD TO MEL 35- 21-01D. M PROCEDURE C/W AND PLACARD INSTALLED. R/R AFT GALLEY OXYGEN PANEL DOOR ASSYEMBLY IN REF. TO A320 AMM 25-25. AFT GALLEY OXYGEN PANEL DOOR OPS CHECK NORMAL. MEL AND PLACARD REMOVED. " M " PROCEDURE REVERSED. OK FOR SVC. (LP: 7269896)
